Re: terrified of patch
Hi Linda. Sorry to hear you're anxious about the patch and can't approach your doc with your worries. When I was on the 50mg patch I did have some vomitting on the 2nd day of my first patch. But it was only a couple of times and then stopped. I had way more vomitting when I was on the 100mg patch but I think that was because it was just too strong for me. I mainly stopped them because of the price and I got skin irritation from them. The nurses did show me a way to help the irritation though and it did work. They put the large clear plastic tape that is used to hold an IV in over the patch. I can't remember the name of the tape though. I was on the patch for approximately 2-3 months when I quit and I had no withdrawals. I would definitely say the patch controlled my pain better than anything else I have been on. If you don't like the way they feel and you remove it the med that has already been absorbed by your skin will still have to go through your system, the amount depending on how long you wore the patch before removal. I hope this helps some. If I could I would still be on the patch as its the best pain relief I have found yet. Good luck with whatever you decide and let us know how you're doing.
Crohn's disease, scoliosis, chronic myofascial pain, migraines, Osteoporosis, Trigeminal Neuralgia.